# SDR CALA2017080802488

- Difficulty date: August 3, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 87,324 hours, 18,348 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N542111
- Condition: Corroded
- Location: Bs 1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE AFT CARGO FLOOR SUPPORT STIFFENER BS 1380, RBL 23.  THE FLOOR SUPPORT STIFFENER WAS REMOVED AND REPLACED IAW  SRM 51-40-02, PAR 7D, FIG 12, DETAIL II.
